for all my very kind parkie pals

i have seen my neuro now and have had delicious bread and cheese outside - being seranaded by birds - so i am feelinng fine - not that i wasnt before - it is just so awful not to be getting better - .. i have spoken at length with my neuro FREDERIC TORNY - same name as my husband and he says that either i have had PD alot longer than he first estimated or i have a very agressive version of the desease . hence he says i am m ore like a 10 year pd patient .. so he has CHANGED MY MEDS TO STALEVO - PLUS I can take modopar as wel !! #

i then have to phone him in aweek to see how i am doing - you cant say fairer than that cna you - he did discuss depression with me too but i said i did not feel less motivated or hopeless - just so fed - up with not getting annywhere - - he said also that i may have to come tio terms with the way i am - ie not getting any better - sso who knows i may need some help in the future

xxx

20 Replies

oldestnewest
  • Good news that you finally feel you have comunicated with your neuro.

    I am taking Stalevo and have not had to change my med for the past year. Praying it is helpful for you also.

    Enjoy the birds!

  • THANKS DI =

    I AM SO PLEASED TO HAVE MET YOU HERE # XXX

  • shasha, well done girl. You never know you may just have turned the corner. Time will tell. Keep smiling

  • THANKS DREW - IF IT WERENT FOR YOU AND THAT WONDERFUL BLOGG - I MAY NOT HAVE GOT THE COURAGE TO GO BACK TO SEE MY NEURO BEFORE MY JUNE APPT

    XXXX

  • Hi shasha, m husband has been on stalevo for a while and it was like a little miracle at the start of taking it, it does of course wear off as times goes on but he is still able have some quality, hope it works for you, you sound very nice fed up or not . Good Luck

  • HI CARRIGAN

    THANKS FOR TAKING THE TOME TO LET ME KNOW YOUR HUBBYS EXPERIENCE -

    AND THANKS TOO FOR SYAING I SOUND NICE !!

  • Shasha,

    I have been taking Stalevo 100 for about two years and haven't had any problems. I was dx in 2005 when I just turned 53 years old. My Neurologist thought that I had probably had PD for about five years prior to being dx. That sure explained a lot of symptoms that I had been having but didn't know it was due to PD. I really didn't know anything about the disease prior to my dx.

    I used to be so active and I really miss that. I don't have tremors, rather I have the problem with balance, stiffness and shuffle walk. I have to use a walker all the time. I am hoping one day to walk without the walker.

    I love to watch/hear birds singing. I find strength in my faith, I am surrounded by friends who care about me, and lastly, I have my family who loves me just the way I am.

    Please come back to this site when you feel overwhelmed. I think we all have, at some time. Know that you are part of this PWP family and we care about you.

    God bless you,

    Gloria1952

  • I AM THE SAME AS YOU TOO - NO TREMOR BUT DREADFUL STIFFNESS AND NO MOTOR SKILLS AT ALL = HAVE TO RLY ON MY HUSBAND FOR EVERYTHING FROM COOKING WASHING AND DRESSING TO WALKING ETC

    THANKYOU FOR YOUR KIND THOUGHTS AND MAY GOD BLESS YOU TOO

    XXX

  • It's good to hear that someone else doesn't have tremors, but balance and walking. Those are my problems too. Also have memory and dementia problems

  • Thank you for the inspiration.

  • Hi Shasha :-)

    Thats great news!! :-)

    Stay well and take care

    Andy xx

  • Hi Shasha :-)

    It sounds as though you have a neuro who listens. I have been on Stalevo for about 18 months and it suits me better than other meds I have been on and with no side effects. I hope it works as well for you.

    I hope you will have some improvement to report soon. Take care and keep fighting.

    Sue :-)

  • so you may be further along than originally thought. What will you do about that? you know you can't change it, but really, you seem to have an ability to manage this thing ! So , nothing has really changed other than you may have had this longer than anyone knew, but what's the difference? It is what it is, and I know only a little bit about you but what I have come to know is a woman who loves life , sees the joy in every day, and will live life to its fullest. That's who you are, remain strong and happy . You go girl...and have a glass of delicious french wine for me.... please :)

  • Might you share our thoughts with me o what is important to tell the Neuro...regarding day to day events and symptoms...I seem to be getting tangled up in the details...I have started a daily diary of what is going on with me as I am dealing with several other problems Diabetes Type 2 and thyroid and symptoms seem to overlap. An example...the past day or two I have noticed drooling but when I mentioned it to my husband he said he didn't see that as "important" enough to mention to the dr....so I am confused. I love this page and all of the wonderful folks and the wealth of info that is shared. Thank you in advance for any info you might share...Casey in NH

  • YOU ARE ALL SO KIND AND AN INSPIRATION TOO - JOEALT , CASEY , SUE MCSHEE , ANDY AND EVERYONE WHO HAS HELPED ME ALONG SINCE I JOINED THIS SITE -

    I LOVE YOU ALL XXX

  • Hi Shasha :-)

    Hope u can make the party tomorrow night....our Easter Ball starts at 8pm til late :-)...I posted about it on Drews latest blog too

    Lets PAARRTTAAYYYYYYYY!!!!! hope to see u there :-)

    Take care xx

  • should be ok this time - if the stalevo suits me !!!

  • My Stalevo experience was deep depressiion and suicidal thoughts. When I ended that experiment and back to only Sinemet I felt much better. Everyone is differerent.

  • thanks larry for your input - i surehope that does not happen to me !!

  • hui sha

    i have been off the internet of ra week )9router probs)

    BUT now am catchijgn up

    sorrry you have had to chang eyour meds

    But hey u r doing so well really!!

    you willl be glad to get bakc to hte UK-

    when the time comes

    I rrally hope the STALEVO works for you

    lol Jill

    ND HAPPY EASTER

    SPEAK SOON??

You may also like...